# SDR CA040817008

- Difficulty date: August 11, 2004
- Submitted: October 5, 2004
- Operation: General aviation
- Make and model: Cndair CL604
- Aircraft time: 2,421 hours
- Engine: Ge CF343B1
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Part number: 600151103
- Condition: Frayed
- Location: Winglet Tip
- Component: Winglet, Cndair
- Component part number: 601151001
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE POST FLIGHT INSPECTION THE RT AND LT WINGLET TIPS WERE FOUND TO BE DAMAGED BY STATIC DISCHARGE. THE RESIN MATERIAL WAS WAS BLOWN AWAY EXPOSING THE CARBON FIBERS AND LEAVING THE TRAILING EDGE FRAYED. CREW DID NOT EXPERIENCE LIGHTNING ON THE LAST TRIP BUT DID FLY IN LIGHT PRECIPITATION.  THE STATIC WICKS TESTED SERVICEABLE. THE TIPS HAD EXTRA STATIC WICKS INSTALLED PREVIOUSLY IAW SB 23-006.
